# SDR DXTA2022060863510

- Difficulty date: June 8, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9479
- Aircraft time: 10,380 hours, 3,759 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULICS: DURING CRUISE FLIGHT AT FL 430, HYD SYSTEM 2 QUANTITY WENT TO 0%.  COMPLETED HYD 2 LO QTY QRH CHECKLIST.  SYSTEM PRESSURE WAS HOLDING AT 3000 PSI SO WE CONTINUED ON TO DESTINATION.  AFTER APPROXIMATLEY 1 HOUR, HYD SYSTEM PRESSURE BEGAN TO DROP AND WENT TO 0 PSI.  ACCOMPISHED HYD 2 LO PRESS QRH CHECKLIST AND LANDED AT NEAREST AIRPORT AS DIRECTED BY PROCEDURE.  EVIDENCE OF HYDRAULIC FLUID LEAK EVIDENT IN AFT COMPARTMENT ON POST FLIGHT INSPECTION.
